# SDR DXTA200702250

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 6,653 hours, 4,206 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3400 · Navigation System
- Part: Dau
- Part number: 8220320003
- Part serial: 362
- Condition: Inoperative
- Location: Nose Avionics Ba
- Part time: 6,653 hours, 4,206 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WE GOT THE NO TAKE-OFF AURAL WARNING WITH NO TAKEOFF ANNUCIATE LIGHT ON TAKE OFF. REMOVED AND REPLACED DATA AQUISITION UNIT (DAU-4000) WITH OVERHAULED UNIT. PERFORMED OPS CHECK OF DAV AND TAKEOFF WARNING SYSTEM. OPS CHECK GOOD. WORK
